# SDR 2PSA20190217001

- Difficulty date: February 17, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N671LE
- Make and model: Gulstm GVSP
- Aircraft serial: 5130
- Aircraft time: 4,921 hours, 1,855 cycles
- Engine: Rroyce BR700710C411
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 1159SCL5045
- Part serial: 5231EP
- Condition: Cracked
- Location: Nr 1
- Part time: 2,137 hours, 920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 LEFT OUTBOARD BRAKE OUTBOARD DISK CRACK IN NUMEROUS PLACES.FOUND WHILE PERFORMING ITEM # 21.19 CMP 321003.P/N 1159SCL504-5 S/N 5231EP.INSTALLED NEW BRAKE ASSEMBLY P/N 1159SCL504-5, S/N 5050LA IAW CMP 324105.
